# SDR DALA2023072606063

- Difficulty date: July 19, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 676, A.D.//A.A. DAMAGES WAS FOUND ON OPEN HOLE AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #2 CRACK ON SKIN BTW 9 O CLOCK POSITION IN REF. CARD 5720-01100-04A JOB # 067-0001. STEP 14. D. CORRECTIVE ACTION: LH ENG DRAG FTG CLAMP-UP HOLE #2 WAS REPAIRED PER PRI 609602-14 REV. 5 AND ER/A 609602-14AD REV. ORIG SECTION I: PERMANENT REPAIR. (LP 2874313)
